# SDR COMA0770010

- Difficulty date: January 27, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 6,737 hours, 4,900 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unknown
- Location: Emergency Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5032 - ON TAKEOFF ROLL RIGHT EMERGENCY DOOR MESSAGE CAME ON.  ABORTED TAKEOFF AND RETURNED TO GATE.  TRANSFERRED TO DMI LIST 52-70-03.
